# SDR AALA202307147702

- Difficulty date: July 11, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 30,918 hours, 12,235 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE A STRONG MUSTY, MOLDY SMELL FROM ROW 22 TO 29 WAS REPORTED. FLIGHT CREW ACCOMPLISHED QRH PROCEDURES AND SHUT CROSS BLEED ALONG WITH SHUTING OFF PACK 2 AND IT GOT WORSE. RESUMED STANDARD CONFIGURATION AND THE SEVERITY DECREASED. THE ODOR CONTINUED FOR THE REMAINDER OF THE FLIGHT. MAINTENANCE ISOALATED THE SOURCE OF THE ODOR TO THE #1 BLEED AIR PACK AND ACCOMPLISHED THE DECONTAMINATION OF THE ENVRONMENTAL SYSTEM COMPONENTS PER TASK CARD 26L00021004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
